Skip to main content

Quelques modestes remarques a propos d'une conséquence inattendue d'un résultat surprenant de monsieur frank olaf wagner

  • Bruno Poizat (a1)
Hide All
Cherlin Gregory [1999], Revue de A new uncountably categorical group, d'Andréas Baudisch, this Journal, vol. 64, pp. 905906.
Hrushovski Ehud [1992], Strongly minimalexpansions of algebraically closed fields, Israel Journal of Mathematics, vol. 79, pp. 129151.
Macpherson Dugald and Pillay Anand [1995], Primitive permutation groups of finite Morley rank, Proceedings of the London Mathematical Society, vol. 70, pp. 481504.
Poizat Bruno [1987], Groupes stables. Nur al-Mantiq wal-Ma'ifah, Villeurbanne.
Poizat Bruno [2001], L'égalité au cube, this Journal, pp. 16471676, (this issue).
Thomas Simon [1983], The classification of simple periodic linear groups, Archiv der Mathematik, vol. 41, pp. 103116.
Wagner Frank O.[1990], Subgroups of stable groups, this Journal, vol. 55, pp. 349446.
Wagner Frank O. [2001], Fields of finite Morley rank, this Journal, vol. 66, pp. 703706.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 88 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 18th December 2017. This data will be updated every 24 hours.